# SDR FG6R201910150001

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: General aviation
- Propeller: Mcauly D3A34C401
- System (JASC): 6100 · Propeller System
- Part: Bearing
- Condition: Misinstalled
- Location: Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

C-5270 BEARING RACES ARE SERIALIZED MATCH SETS. THIS PROPELLER ARRIVED WITH UN-MATCHED SETS. SERIAL NUMBERS HAD BEEN REMOVED.
